... months now but i have a tendency of only taking it on days I have classes. I do not know if anyone experiences my loss of appetite like i do but i lets say take this dosage an hour before class hypothetically 8 a clock or earlier. But i wont be able to eat until 10 a clock at night for some reason. When i attempt to eat through the day ill feel nausea especially when forcing myself to eat. I realized that i become very tired starting from the afternoon until night time. I feel it has to do with the pill but at the same time because i am not eating. I feel if I am able to eat while on this pill ill be able to be more energetic to stay wake through the whole day. Is there any suggestions to anyone on concerta who has strategy's to eat while not having an appetite or anyone experiencing extreme tiredness around 4 to 10 a clock. I mean i skip dosages on days i dont have school because im nervous i wont be able to eat and i notice when i skip dosages ill be able to eat normally and more then usual. I must say though the pill has helped my concentration and focus in really good in lectures. But other than that i really wish i can find a way to eat so i can me less tired for my night classes please help if you can thank you everyone!!
Hello NYCitalianFlow. I understand your delema. I can explain whats happening but it really will change little. Concerta does act as an appetite suppresor. Loss of appetite and nausea are to very normal and common side effects to taking Concerta. But more often than not,subside, ease up. You should take the drug daily. Skipping doses plays havoc with your metabolizim. Not being a critic, for I can understand why you take it only on days where you do have classes. I'd wait a bit longer, and if it really still is a bother, talk to your doctor to see what might be done. Best of wishes and good health to you, hope you get to eating and enjoying it,pledge
I know how you feel. I have a son that is 13 and Adhd. He has been through a few of these drugs. He started with Strattera that made him feel angry all the time. Then we tried Vyvanse that worked great for concentration but he had no appetite. So he was prescribe PMS-Cyproheptadine HCL 4mg. He cuts it in half for 2mg probably because he is young. This gives him appetite. Unfortunately not enough appetite for Vyvanse. So we tried Concerta. He is on 27mg for another 3 days then up to 32mg. He has an appetite with Concerta and Cyproheptadine. Hope this helps you. See if your doctor can try you on this. If it doesn't work try it with another Adhd drug. Good luck!
Smileyhappy : )
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2009 • 4 answers
Posted 4 Sep 2010 • 1 answer
Posted 30 Oct 2012 • 1 answer
Posted 5 Oct 2014 • 1 answer
Posted 22 Oct 2014 • 2 answers